Interpretation preservation of adaptive fuzzy inference systems

LOTFI, A., ANDERSEN, H.C. and TSOI, A.C., 1996. Interpretation preservation of adaptive fuzzy inference systems. International Journal of Approximate Reasoning, 15 (4), pp. 379-394. ISSN 0888-613X

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Approximate Reasoning
Creators: Lotfi, A., Andersen, H.C. and Tsoi, A.C.
Publisher: Elsevier
Date: 1996
Volume: 15
Number: 4
ISSN: 0888-613X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:36
Last Modified: 19 Oct 2015 14:34
URI: http://irep.ntu.ac.uk/id/eprint/15398

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year